Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Twisted Fourier-Mukai number of a $ K3$ surface


Author: Shouhei Ma
Journal: Trans. Amer. Math. Soc. 362 (2010), 537-552
MSC (2000): Primary 14J28
Published electronically: August 13, 2009
MathSciNet review: 2550163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a counting formula for the twisted Fourier-Mukai partners of a projective $ K3$ surface. As an application, we describe all twisted Fourier-Mukai partners of a projective $ K3$ surface of Picard number $ 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J28

Retrieve articles in all journals with MSC (2000): 14J28


Additional Information

Shouhei Ma
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Tokyo 153-8914, Japan
Email: sma@ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04963-0
Received by editor(s): August 22, 2008
Published electronically: August 13, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.